# SDR USAA2010110992568

- Difficulty date: September 30, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53231318200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT FR24 + 6.5 INCHES, S42R.  REPAIRED FUSELAGE SKIN AT FR24 + 6.5 INCHES, S42R IAW A320 SRM 53-21-11.
